Stability theorems in certain aspects of differential geometry and analysis
Matematičeskie zametki, Tome 23 (1978) no. 5, pp. 773-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_23_5_a13,
author = {Yu. G. Reshetnyak},
title = {Stability theorems in certain aspects of differential geometry and analysis},
journal = {Matemati\v{c}eskie zametki},
pages = {773--781},
year = {1978},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_23_5_a13/}
}
Yu. G. Reshetnyak. Stability theorems in certain aspects of differential geometry and analysis. Matematičeskie zametki, Tome 23 (1978) no. 5, pp. 773-781. http://geodesic.mathdoc.fr/item/MZM_1978_23_5_a13/